RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 264, Number 2, Pages 271–274 (Mi dan45286)  

MATHEMATICS

On the norming of periodic analogoues of normed function spaces

V. I. Burenkov, M. L. Gol'dman

Peoples Friendship University of Russia, Moscow

Full text: PDF file (541 kB)

Bibliographic databases:
UDC: 517
Presented: С. М. Никольский
Received: 16.11.1981

Citation: V. I. Burenkov, M. L. Gol'dman, “On the norming of periodic analogoues of normed function spaces”, Dokl. Akad. Nauk SSSR, 264:2 (1982), 271–274

Citation in format AMSBIB
\Bibitem{BurGol82}
\by V.~I.~Burenkov, M.~L.~Gol'dman
\paper On the norming of periodic analogoues of normed function spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 264
\issue 2
\pages 271--274
\mathnet{http://mi.mathnet.ru/dan45286}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0658191}
\zmath{https://zbmath.org/?q=an:0531.46024}


Linking options:
  • http://mi.mathnet.ru/eng/dan45286
  • http://mi.mathnet.ru/eng/dan/v264/i2/p271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019